advertisement
Question
Posted by: supplement burning | 2008/01/15

supplement burning

I have been taking Patrick Holford's Get up & Go supplement 'shake' powder which I blend with a banana and soya milk.
However, I find that within a few minutes my facial skin flushes and burns (esp. cheeks and chin).
Is there any particular vitamin / mineral that could specifically cause this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

This may be a result of nocotinic acid/nicotinamide, one of the B Vitamins found in many supplements

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement